Properties of nonstationary boundary operators in a full scale of Sobolev-type spaces

Authors

  • I. Yu. Chudinovich

Abstract

Properties of boundary-value operators are established for the system of equations of the theory of elasticity in the complete scale of spaces of Sobolev type.

Published

25.07.1994

Issue

Section

Short communications

How to Cite

Chudinovich, I. Yu. “Properties of Nonstationary Boundary Operators in a Full Scale of Sobolev-Type Spaces”. Ukrains’kyi Matematychnyi Zhurnal, vol. 46, no. 7, July 1994, pp. 962–965, https://umj.imath.kiev.ua/index.php/umj/article/view/5691.